# SDR MASA20201219128

- Difficulty date: December 17, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2 EA) IN STA FS 349 TO FS 364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.  CORRECTIVE ACTION: INSTERCOSTALS (2 EA) WAS REPLACED, PER CRJ900 SRM 51-41-06-001-001A01 PAR 6 A AND SRM 51-42-20-001-A01 PAR 6A.
